# SDR C2XA11IA250

- Difficulty date: November 3, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 29,096 hours, 27,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 23092700503
- Part serial: 045
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 29,097 hours, 27,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMA - FLIGHT 4172, THE CREW REPORTED, RECEIVED A LANDING GEAR LEVER DISAGREE WARNING MESSAGE APPEARED ON CLIMBOUT.  THE AIRCRAFT RETURNED TO AMA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR MANEUVERING ACTUATOR, OPERATIONALLY TESTED WITHOUT DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
